# SDR DXTA2019121303197

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 56 hours, 31 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 18084928
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS AN ACRID SMELL COMING FROM THE DUCT SYSTEM BOTH IN THE CABIN AND COCKPIT.   SWAPPED THE BLEEDS AND WAS STILL CONTINUED TO SMELL. THE INITIAL ODOR  WAS RUBBERY BUT MORE OF AN ACRID KIND.    REMOVED CONDENSER BAG WITH NEW.  COMPLIED WITH OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM IAW MM 21-51-13-000-801, 21-51-13-400-201 AND 52-41-00-410-801. OPS CHECKED SATISFACTORY, WITH NO ODD ODORS PRESENT.
